ITEM METADATA RECORD
Title: SURFACES IN R(4) WITH CONSTANT AFFINE GAUSS MAPS
Authors: Vrancken, Luc ×
Wang, CP #
Issue Date: 1995
Publisher: American Mathematical Society
Series Title: Proceedings of the American Mathematical Society vol:123 issue:3 pages:855-863
ISSN: 0002-9939
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science